# SDR AMTA200600146

- Difficulty date: February 28, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- Engine: Rroyce RB211524B4
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR IB TOP SKIN NEAR LEADING EDGE HAS GOUGES LOCATED JUST AFT OF FWD SPAR SKIN ATTACHMENT AND BETWEEN RIB ATTACHMENT AT ES 113.350 AND 140.349.  DAMAGE REPAIRED IAW RS L55-20-7.  (K)
